Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

On antibiotic for UTI. Getting irritated skin due to cleaning. Is there anything to use on it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
i've just had a UTI and am just finishing the antibiotic today. The skin in that area is irritated from going and cleaning so much. is there anything i can put on that to help it "heal"?
Posted Sun, 19 Aug 2012 in Urinary and Bladder Problems
Answered by Dr. Chandra Shekhar Sharma 2 hours later

Welcome to XXXXXXX

Fungal infection can develop during antibiotic course.

You can apply Candid/Nystatin Cream locally twice daily.

Don't apply soap on affected area. Just wash with water. Don't rub to clean.

You can take Tab. Fluconazole-150 daily for a week.

Thank you for posting your query. Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor